Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

The solution of simultaneous linear equations with the aid of the 602 calculating punch


Author: Frank M. Verzuh
Journal: Math. Comp. 3 (1949), 453-462
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0025-5718-1949-0030816-3
Corrigendum: Math. Comp. 4 (1950), 59.
MathSciNet review: 0030816
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. von Neumann, & H. H. Goldstine, ``Numerical inversion of matrices of high order,'' Amer. Math. Soc, Bull., v. 53, 1947, p. 1021-1099. MR 0024235 (9:471b)
  • [2] A. M. Turing, ``Rounding-off errors in matrix processes,'' Quart. Jn. Mech. Appl. Math., v. 1, 1948, p. 286-308. MR 0028100 (10:405c)
  • [3] L. Fox, H. D. Huskey, & J. H. Wilkinson, ``Notes on the solution of algebraic linear equations,'' Quart. Jn. Mech. Appl. Math., v. 1, 1948, p. 149-173. MR 0026421 (10:152i)
  • [4] H. F. Mitchell, ``Inversion of a matrix of order 38,'' MTAC, v. 3, p. 161-166, 1948. MR 0026420 (10:152h)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1949-0030816-3
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society